Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 902519, 6 pages
http://dx.doi.org/10.1155/2013/902519
Research Article

Exact Solutions of a Generalized Weighted Scale Free Network

1School of Mathematics and Statistics, Central South University, Changsha, Hunan 410075, China
2School of Traffic and Transportation Engineering, Central South University, Changsha, Hunan 410075, China

Received 7 September 2012; Revised 9 January 2013; Accepted 6 February 2013

Academic Editor: Constantinos Siettos

Copyright © 2013 Li Tan and Dingyou Lei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Tan and Dingyou Lei, “Exact Solutions of a Generalized Weighted Scale Free Network,” Journal of Applied Mathematics, vol. 2013, Article ID 902519, 6 pages, 2013. doi:10.1155/2013/902519